Alert archive / Kentucky / Tornado Warnings in 2014

Tornado Warning 55, NWS Paducah, KY

June 7, 2014Calloway County, Graves County, Kentucky

NWS Paducah, KY issued this tornado warning at Jun 7, 2014, 3:41 PM CDT for Calloway County, Graves County, Kentucky. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 3:41 PM CDT (20:41 UTC)
Expired
Jun 7, 2014, 4:30 PM CDT
In force
49 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Calloway County, KY, Graves County, KY

The radar

The Paducah radar (KPAH), 67 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 3:45 PM CDTTSTM WND DMGColdwater, KYSEVERAL TREES UPROOTED ALONG HWY 121. POWER OUTAGES REPORTED.
Jun 7, 4:00 PM CDTTSTM WND DMGSedalia, KYOUTDOOR FURNITURE LIFTED OFF DECK AND NOW IN ROADWAY.
Jun 7, 4:00 PM CDTTSTM WND DMGSedalia, KYOUTDOOR FURNITURE LIFTED OFF DECK AND NOW IN ROADWAY. NUMBER OF OAK TREES DOWN AND A POWER POLE SNAPPED 4 FEET FROM THE TOP ALONG STATE ROUTE 1890.
Jun 7, 4:00 PM CDTTSTM WND DMGSedalia, KYOUTDOOR FURNITURE LIFTED OFF DECK AND NOW IN ROADWAY.ONE HOME WITH ROOF BLOWN OFF. NUMBER OF OAK TREES DOWN AND A POWER POLE SNAPPED 4 FEET FROM THE TOP ALONG STATE ROUTE 1890. SEVERAL FLOODED ROADWAYS IN SOUTHERN HALF OF COUNTY.
Jun 7, 4:05 PM CDTTSTM WND DMGAlmo, KYLATE REPORT. CAMPER FLIPPED OVER. MOBILE HOME WITH UNDERPINNING DAMAGE. TOBACCO BARN ROOF DAMAGE. TREES UPROOTED. DAMAGE REPORTED ALONG THE FOLLOWING ROADS...SPRING ROAD, COLE CAMPGROUND ROAD, PALMER ROAD AND WRATHER ROAD.
Jun 7, 4:10 PM CDTTSTM WND DMGMurray, KYREPORTS OF DOWNED TREES AND POWER OUTAGES THROUGHOUT THE COMMUNITY. ALSO REPORTED PEA SIZE HAIL FOR 10 MINUTES. WATER ACROSS MANY STREETS.
Jun 7, 4:20 PM CDTTSTM WND GST 603 N New Concord, KYLARGE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WFUS53 KPAH 072041
TORPAH
KYC035-083-072130-
/O.NEW.KPAH.TO.W.0055.140607T2041Z-140607T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
341 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  CALLOWAY COUNTY IN WESTERN KENTUCKY...
  EAST CENTRAL GRAVES COUNTY IN WESTERN KENTUCKY...

* UNTIL 430 PM CDT

* AT 339 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR SEDALIA...AND MOVING EAST AT 35 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  MURRAY AROUND 405 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE KIRKSEY AND NEW CONCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3654 8849 3664 8868 3676 8862 3672 8808
      3651 8803 3649 8805 3649 8818
TIME...MOT...LOC 2041Z 283DEG 29KT 3669 8854

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
3 follow-up statements
007 
WWUS53 KPAH 072058
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
358 PM CDT SAT JUN 7 2014

KYC083-072108-
/O.CAN.KPAH.TO.W.0055.000000T0000Z-140607T2130Z/
GRAVES KY-
358 PM CDT SAT JUN 7 2014

...THE TORNADO WARNING FOR EAST CENTRAL GRAVES COUNTY IN WESTERN
KENTUCKY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3654 8849 3665 8849 3674 8846 3672 8809
      3670 8807 3651 8803 3649 8805 3649 8819
TIME...MOT...LOC 2058Z 289DEG 35KT 3662 8834

$$

KYC035-072130-
/O.CON.KPAH.TO.W.0055.000000T0000Z-140607T2130Z/
CALLOWAY KY-
358 PM CDT SAT JUN 7 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR CALLOWAY COUNTY IN WESTERN
KENTUCKY UNTIL 430 PM CDT...

AT 353 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MURRAY...AND MOVING EAST AT 40 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION AND 80 MPH WIND GUSTS.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CALLOWAY
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...NEW CONCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3654 8849 3665 8849 3674 8846 3672 8809
      3670 8807 3651 8803 3649 8805 3649 8819
TIME...MOT...LOC 2058Z 289DEG 35KT 3662 8834

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
741 
WWUS53 KPAH 072116
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
416 PM CDT SAT JUN 7 2014

KYC035-072130-
/O.CON.KPAH.TO.W.0055.000000T0000Z-140607T2130Z/
CALLOWAY KY-
416 PM CDT SAT JUN 7 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN CALLOWAY COUNTY IN
WESTERN KENTUCKY UNTIL 430 PM CDT...

AT 411 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES EAST OF MURRAY...AND MOVING EAST AT 35 MPH.

HAZARD...TORNADO...QUARTER SIZE HAIL...AND 80 MPH WIND.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

LOCATIONS IMPACTED INCLUDE...
NEW CONCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3650 8827 3663 8830 3673 8828 3672 8809
      3671 8808 3669 8807 3651 8803 3649 8805
      3649 8820
TIME...MOT...LOC 2116Z 279DEG 29KT 3664 8817

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
974 
WWUS53 KPAH 072129
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
429 PM CDT SAT JUN 7 2014

KYC035-072138-
/O.EXP.KPAH.TO.W.0055.000000T0000Z-140607T2130Z/
CALLOWAY KY-
429 PM CDT SAT JUN 7 2014

...THE TORNADO WARNING FOR EASTERN CALLOWAY COUNTY IN WESTERN 
KENTUCKY WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3650 8827 3663 8830 3673 8828 3672 8809
      3671 8808 3669 8807 3651 8803 3649 8805
      3649 8820
TIME...MOT...LOC 2128Z 279DEG 29KT 3662 8805

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:40 PM CDT, 1 minute earlier.

Area forecast discussion, Jun 7, 3:40 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
340 PM CDT Sat Jun 7 2014

.MESOSCALE DISCUSSION...
Issued at 339 PM CDT SAT JUN 7 2014

Tornadic supercell moving into extreme northwest Tennessee appears
to be on the leading edge of a persistent theta-e gradient per 20z
LAPS Surface fields. The long axis of this theta-e gradient
stretches west northwest into central Carter County. Anticipate
that any cells/supercells will likely continue along this axis
through the next couple of hours. The 13km RUC shows favorable
1000-500 mb lapse rates for wind damage potential and limited hail
potential through at least 23z.

A secondary zone of theta-e convergence in the Purchase area of
West Kentucky is coincident with the second circulation, so
bouyancy is not a problem. The RUC suggests that some more stable
850-500 lapse rates may become more stable with time. This may
limit upscale growth of organized updrafts further north the
current severe thunderstorm watch #252. The RUC suggests some
slightly sharper lapse rates for isolated wind potential from
21z- 00z along and east of the Ohio and Wabash Rivers into
Southwest Indiana and West Kentucky. However, this area should
diminish quickly with sunset, but the aforementioned area along
the Southeast Missouri/Northeast Arkansas area will remain under
the gun for a few hours.

&&

.SHORT TERM...(Tonight through Monday night)
Issued at 139 CDT SAT JUN 7 2014

We have been monitoring the evolution of a squall line that
originated in south central MO early this morning in association
with an MCV/sfc low. It is currently impacting parts of southeast MO
this afternoon and will be moving into the southern IL and western
KY soon and eventually into SWIN. We had a report of an inch of rain
in 15 minutes and winds gusting to 30 mph from a spotter near
POF...otherwise the convection has remained sub severe.

Latest LAPS data indicates a weak warm frontal boundary from near
St. Louis to middle TN. Instability has been increasing throughout
the day and has allowed convection to sustain itself. In fact, new
convection appears to be forming ahead of the line in parts of
southern IL. SPC has issued an MCD for our area for a potential
watch this afternoon, giving special attention to the convection
from West Plains MO to Ft. Smith AR. Damaging winds and hail,
along with very high rainfall rates will be the main threats. An
isolated short lived tornado is also possible.

We will continue with likely PoPs this evening, but then diminish
from west to east overnight as this system pulls out of the area.
We should see much lower chances of convection on Sunday in the
wake of the aforementioned system. Much of the area may be
convection free. Whatever lull Sunday, will be short lived, as the
GFS/ECMWF bring another mid level disturbance across the area
Sunday night. Best chances will be in the southern half of the area.

Then a more significant upper level low will dig into the plains
Monday and head toward the area late Monday into Monday night.
Therefore, scattered showers and thunderstorms will be a good bet
starting on Monday and lasting through Tuesday...as the system
approaches and then moves across our region. Heavy rainfall looks
to be a good possibility as precipitable waters are running
1.80-1.90 inches. Severe weather is possible, especially on
Tuesday when wind fields are expected to strengthen somewhat.

No real changes in temperatures expected over the next few days.
Highs in the 80s, lows in the 60s.

.LONG TERM...(Tuesday night through Saturday)
Issued at 139 CDT SAT JUN 7 2014

By 00Z Wednesday, the GFS, ECMWF, and GEM are in good agreement that
a cut-off low will be centered over southern Missouri. The slow
progression of this low across the Mid Mississippi River Valley will
keep the potential for showers and thunderstorms in the forecast
Tuesday night into Wednesday. While an isolated strong storm cannot
be ruled out, the main impact during this time should be locally
heavy rain, with precipitable water values 1.50 to 1.75 inches.

As the low weakens and shifts northeast into the Great Lakes
Wednesday night, expect a temporary lull in the chance for showers
and thunderstorms late Wednesday night into Thursday. However,
another ripple of energy in the weak zonal flow pattern is forecast
to move slowly across the region Thursday night into Friday night.
As a result, the chance for showers and thunderstorms will be
somewhat elevated during this time. A transition to mainly dry
weather should occur next weekend, though an isolated mainly
afternoon/evening thunderstorm certainly cannot be ruled out given
the warm and humid air mass in place across the forecast area.

Temperatures through the period will be seasonably warm. Expect lows
each morning in the mid to upper 60s. Afternoon highs will warm from
the lower 80s on Wednesday into the upper 80s by Saturday.

&&

.AVIATION...
Issued at 1232 CDT SAT JUN 7 2014

Low pressure over Missouri will track north of the region through
tonight. The approach of this low and a weak attendant frontal
boundary will result in scattered thunderstorms this afternoon and
evening. A few severe storms are possible later this afternoon and
early this evening. Scattered to broken cumulus will occasionally
restrict ceilings to MVFR, particularly in the vicinity of
thunderstorms. Winds will swing around to the west/southwest tonight
and then north/northwest Sunday morning as dry conditions return.
Will need to monitor the potential development of low clouds and
perhaps some fog late tonight and early Sunday morning.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

MESOSCALE...Smith
Hazardous weather outlook, Jun 7, 3:06 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
306 PM CDT SAT JUN 7 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-081000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
306 AM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS CURRENTLY IN EFFECT FOR THE SOUTHERN
BORDER COUNTIES OF SOUTHEAST MISSOURI AND WEST KENTUCKY UNTIL 9 PM
CDT.

SCATTERED THUNDERSTORMS ARE FORECAST. BEST CHANCES WILL BE FROM
MIDDAY THROUGH LATE EVENING. SEVERE STORMS CANNOT BE RULED OUT.
PRIMARY HAZARDS WILL BE...LOCALLY DAMAGING WINDS...ISOLATED SEVERE
HAIL AND BRIEF...SHORT LIVED TORNADOES. LOCALLY HEAVY RAIN IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ONLY A SMALL CHANCE OF STORMS SUNDAY. FOR THE MOST PART A
LULL IS EXPECTED...BEFORE CHANCES GRADUALLY INCREASE SUNDAY NIGHT
THROUGH MIDWEEK. A FEW STRONG...PERHAPS SEVERE STORMS CANNOT BE
RULED OUT. LOCALLY HEAVY RAIN IS ALSO A CONCERN. THE CHANCES FOR
STORMS SHOULD DECREASE LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED.

CN/SMITH

In the hours before

Special weather statement, Jun 7, 10:50 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1050 AM CDT SAT JUN 7 2014

MOZ107-071630-
CARTER MO-
1050 AM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CARTER COUNTY IN SOUTHEAST
MISSOURI UNTIL 1130 AM CDT...

AT 1046 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES EAST OF WINONA...OR 12 MILES WEST OF
VAN BUREN...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  VAN BUREN...FREMONT...HUNTER...ELLSINORE AND FREEMONT.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Jun 7, 11:48 AM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1148 AM CDT SAT JUN 7 2014

MOZ107-071730-
CARTER MO-
1148 AM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CARTER COUNTY IN SOUTHEAST
MISSOURI UNTIL 1230 PM CDT...

AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF VAN BUREN...MOVING EAST AT 30
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  HUNTER...ELLSINORE AND GRANDIN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Jun 7, 2:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
218 PM CDT SAT JUN 7 2014

MOZ110-112-114-072000-
MISSISSIPPI MO-NEW MADRID MO-STODDARD MO-
218 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STODDARD...NEW
MADRID AND MISSISSIPPI COUNTIES IN SOUTHEAST MISSOURI UNTIL 300 PM
CDT...

AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PARMA...OR 9 MILES NORTHWEST OF LILBOURN...
MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  LILBOURN...NEW MADRID...HUNTER-DAWSON STATE HISTORIC SITE...EAST
  PRAIRIE...BIG OAK TREE STATE PARK...TOWOSAHGY STATE HISTORIC
  SITE...CANALOU...MATTHEWS...HOWARDVILLE...FARRENBURG...DORENA...
  CATRON AND NORTH LILBOURN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Local storm report, Jun 7, 3:08 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
308 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     TORNADO          6 S NEW MADRID          36.50N 89.55W
06/07/2014                   NEW MADRID         MO   EMERGENCY MNGR

            TORNADO DAMAGE REPORTED 6 MILES SOUTH OF THE COMMUNITY.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:39 PM CDTAreal Flood AdvisoryPAHCalloway, Graves3 hr
Jun 7, 1:33 PM CDTAreal Flood AdvisoryPAHBallard, Carlisle, Graves, Hickman, McCracken117 min
Jun 7, 2:25 PM CDTTornado WarningPAHFulton35 min
Jun 7, 2:53 PM CDTAreal Flood AdvisoryPAHFulton, Graves, Hickman112 min
Jun 7, 2:56 PM CDTTornado WarningPAHFulton34 min
Jun 7, 3:22 PM CDTTornado WarningPAHGraves, Hickman23 min
Jun 7, 3:33 PM CDTTornado WarningPAHGraves27 min
Jun 7, 3:48 PM CDTAreal Flood AdvisoryPAHCalloway, Graves, Marshall, Trigg117 min
Jun 7, 5:10 PM CDTSevere Thunderstorm WarningPAHChristian, Todd50 min

Nearby

Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.